# SDR CALA2024120501406

- Difficulty date: December 1, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 87,465 hours, 11,188 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pca
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING EICAS AND TAKEOFF CONFIG WARNING..RTO AT 30KT S REQUESTING MEL 3253A. APPROVED C/W MEL 3253A REVERSED MEL, PERFORMED STEERING TEST REF FIM 32-53 TASK 801, FOUND LT & RT MAIN STEERING NOT IN THE COMMAND POSITION, POSITIONED LOCKED LEVERS IN THE NORMAL POSITION, AFTER TEST MESSAGE CLEAR.  FAULT CAME BACK ON TAXI OUT FOUND BOTH CYLINDERS SHOW IN LOCKED POSITION, AUTO EVENT SNAP SHOT SHOWS 4 AUTO EVENTS.  SHOW LEFT MAIN GEAR STEERING CYLINDER AS "UNLOCKED". COMPLIED WITH MELCARD 3253A. *DM* MAINT MSG 32-63010 - RECOMMEND FIM 32-53 TASK 805 FOR T/S - RECOMMEND FOR SPECIAL ATTENTION ON WIRING CHKS PORTION OF FIM - ADDING MGSCU M32037 IF NEEDED - PCA M32163.
